| Model Number |
9438-05 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/18/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2018, that on (b)(6) 2018, a loss of connection occurred.A data investigation will not be performed as signal loss up to one hour is within specification.The probable cause could not be determined.No additional event or patient information is available.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
No data was provided for evaluation.Confirmation of the issue was undetermined.